It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lana on June 14, 2000 at 02:57:11:

In Reply to: Rubbing/painful eyes while taking cod liver oil? posted by Amy on June 13, 2000 at 08:01:47:

Amy,
You should be aware that the symptoms of vitamin A deficiency and vitamin A toxicity are THE SAME, which makes the business of adding vitamin A very tricky. If I were you I probably would stop for a while and see what happens. It is not a good idea to give the full RDA but rather partially to allow some room for what he gets from his diet. In addition, eye secretions have plenty of vitamin A; there is a possibility that instinctively he tries to help himself getting rid of the excess by rubbing his eyes. It is hard to say but keep in mind that both vitamin A and D are fat-soluble vitamins and the body is capable of accumulating in the liver, which may create excess and lead to toxicity. I am sure that your doc is going to ask you to stop it when you tell him/her about the CLO.

Good luck,
Lana



Follow Ups

All times are GMT -7. The time now is 05:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!